Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 191, NWS Louisville, KY

June 23, 2016Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2016, 3:45 PM EDT for Washington County, Indiana. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 3:45 PM EDT (19:45 UTC)
Expired
Jun 23, 2016, 4:15 PM EDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Washington County, IN

The radar

The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:49 PM EDTHAIL 0.752 S Hitchcock, INPEA TO PENNY SIZE HAIL NEAR BEE LINE AND HITCHCOCK.
Jun 23, 3:57 PM EDTHAIL 0.88New Pekin, IN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:24 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

849 
WUUS53 KLMK 231945
SVRLMK
INC175-232015-
/O.NEW.KLMK.SV.W.0191.160623T1945Z-160623T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 415 PM EDT

* AT 345 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALEM...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SALEM...NEW PEKIN...NEW PHILADELPHIA...CANTON...SMEDLEY...SOUTH BOSTON...
  HITCHCOCK...FARABEE AND HARRISTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3863 8595 3849 8599 3848 8599 3859 8626
      3868 8623
TIME...MOT...LOC 1945Z 292DEG 23KT 3860 8619 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

EER
2 follow-up statements
564 
WWUS53 KLMK 232007
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT THU JUN 23 2016

INC175-232015-
/O.CON.KLMK.SV.W.0191.000000T0000Z-160623T2015Z/
WASHINGTON IN-
407 PM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL WASHINGTON COUNTY...

AT 406 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALEM...MOVING
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SALEM...NEW PEKIN...NEW PHILADELPHIA...CANTON...SOUTH BOSTON...FARABEE AND
HARRISTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3863 8595 3849 8599 3848 8599 3852 8610
      3865 8606
TIME...MOT...LOC 2006Z 292DEG 23KT 3855 8603 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

EER
324 
WWUS53 KLMK 232013
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT THU JUN 23 2016

INC175-232023-
/O.EXP.KLMK.SV.W.0191.000000T0000Z-160623T2015Z/
WASHINGTON IN-
413 PM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY WILL
EXPIRE AT 415 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA.

LAT...LON 3863 8595 3849 8599 3848 8599 3852 8610
      3865 8606
TIME...MOT...LOC 2011Z 292DEG 23KT 3855 8603 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:49 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 23, 12:49 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1249 PM EDT THU JUN 23 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1058 AM EDT Thu Jun 23 2016

Mid-morning satellite imagery shows partly cloudy skies across the
the northern sections of the region with mostly clear skies across
the south.  Temperatures have already warmed into the lower to
middle 80s and should warm a bit more through the late morning and
into the afternoon hours.

Mesoscale analysis this morning reveals a frontal boundary just
north of the forecast area.  A second, more diffuse boundary lies
just along the Ohio River.  Area soundings to our south show an
already unstable atmosphere this morning, though plenty of warm air
aloft is keeping things capped at the moment.  ILN's morning flight
was a short one and was more or less a sample of a post MCS
atmosphere which is not representative of our atmosphere down here.
I believe that ILN will be doing a special 18Z release this
afternoon to sample any atmospheric recovery.  Dewpoints are
generally in the 70s across the region and we have a bit of a
southwesterly breeze across the region with occasional wind gusts of
15-20 MPH at times.  SPC mesoanalysis reveals CAPE values building,
which will be the case for the remainder of the morning.  Mid-level
warm layer will eventually be marginalized as low-levels warm.
Morning soundings suggest that once surface temps hit 90-92 degrees
we'll hit convective temperatures.

A few returns did show up earlier around the Bloomington, IN area.
This is along the main boundary that we expect will become active
later this afternoon.  The storms quickly tapped into the low-level
instability, but the capping aloft allowed them quickly to fizzle
out.

Our current thinking is that convection will likely develop
shortly after noon as convective temperatures are reached.  Storms
should develop along the southward dropping boundary and then
encounter the unstable atmosphere that will be in place across our
region.  Afternoon instability indices are by large extremely
unstable with LI's way below zero, CAPE values of 3-4K J/KG, and low-
level lapse rates steepening with time.  Plenty of low-level
moisture in place with PWAT values over 2 inches and dewpoints in
the 70s will make afternoon storms prolific rain producers. Lowering
wet-bulb heights may result in a large hail threat, especially
across our northern sections.

Shear values are higher to our north, but the southward gradient of
shear may approach the I-64 corridor later this afternoon as a weak
area of low pressure slides from IN into WV.  Overall convective
mode for our region looks to be multi-cellular and transitioning to
a more linear mode with time.  With the weak low passing to the
north, some of the model guidance suggests that enough vertical
shear may result in an isolated supercell/tornado threat.  This
threat looks to be maximized in the I-64 corridor late this
afternoon.  Given the large instability values expected, torrential
rainfall, damaging wind gusts, and large hail will be
possible...along with the isolated tornado risk.

In terms of QPF and hydro issues, we have had some heavy rains in
some areas in the last few days.  Areas along our far northeastern
sections have the lowest flash flood guidance while the vast
majority of our area has very high FFG values.  Did talk with JKL
and ILN about a Flash Flood Watch.  We've decided to hold off as the
risk of flash flooding in our area still looks isolated.  This is
not to say that we could see some localized instances of flash
flooding, but a widespread event does not look likely at this point
given that our convection this afternoon will likely be progressive
in nature. The story is a bit different for our neighbors to the NE
and E where several MCS have trained over the area in the last 24-36
hours resulting in more saturated soil conditions.  Nonetheless, we
have increased our QPF in our grids to account for locally heavy
rainfall with this afternoon's anticipated convection.

.SHORT TERM (Now through Friday)...
Issued at 243 AM EDT Thu Jun 23 2016

A cold front, possibly enhanced or supplemented by outflow from the
overnight MCS, will sink southward into Kentucky by evening and
drift across the Commonwealth tonight. While scattered convection
will be possible this morning from southeast Indiana into the
northern Blue Grass as the overnight MCS passes by, the main
forecast challenge is the possibility of redevelopment along the
surface boundary this afternoon.

The atmosphere will become extremely unstable this afternoon with
lifted index around -8 to -10C and SBCAPE in the neighborhood of 3k-
4k J/kg. Surface dew points will be in the lower and middle 70s.
Sounding progs show a morning cap weakening this afternoon across
southern Indiana and north central Kentucky, while remaining a bit
stronger over southern Kentucky, with mid-level lapse rates on the
order of 7C/km. 7H temps remain very warm throughout the region,
though, around 10-11C.

The surface boundary may have to act as the main trigger for storms
this afternoon over the LMK CWA, as the best mid and upper flow
remain to our north and models show a lack of significant upper
disturbances coming in.

Precipitable water values are expected to reach extremely high
levels in the 2 to 2.2 inch range today, especially over southern
Indiana and north central Kentucky as moisture pools along the
surface boundary. K Index is progged in the middle and upper 30s.
Obviously torrential downpours will be a possibility. These heavy
downpours plus a layer of dry air aloft as indicated on soundings
suggest strong gusty winds will be possible at the surface.

Wet bulb zeroes are a little on the high side today, but some severe
hail will still be possible in the tallest storms thanks in part to
that dry layer aloft.

A tornado or two isn't out of the question, especially along the I-
64 corridor where both low level and deep layer shear will be
maximized.

So, the presence of a surface boundary coming into a very unstable
environment with plenty of moisture necessitates a chance of storms
in the forecast. Warm 7H temperatures and lack of strong upper
support lead to keeping PoPs in the chance category. This is also
supported by mesoscale models showing only scattered development
this afternoon.

Away from thunderstorms, winds will gust into the 25 to 30mph range
this afternoon. The heat and humidity will make outdoor activities
very uncomfortable with heat index readings peaking in the 100 to
105 degree range.

Storm coverage will move southward with the surface boundary this
evening and taper off overnight. Friday looks dry behind the front,
other than perhaps an afternoon thunderstorm right along the
Tennessee border.

.LONG TERM (Friday Night through Wednesday)...
Issued at 250 AM EDT Thu Jun 23 2016

An upper ridge will attempt to build in over the weekend. However,
the highest heights will remain suppressed to our south and
southwest as a strong upper low and attendant trof cruise along the
U.S./Canada border Sat-Sun, followed by a larger trof digging into
the eastern United States Mon-Wed. This puts us in a region of
periodic scattered storm chances. Looks like the best chance will be
on Monday when we get the added benefit of a surface cold front
passing through the region.

Highs will be around 90 Sat-Mon, but then may back off into the 80s
mid-week as that eastern trof digs in.

&&

.AVIATION (18Z TAF Update)...
Issued at 1248 PM EDT Thu Jun 23 2016

Aviation focus is on convective trends through this evening as the
atmosphere becomes increasingly unstable and a surface front slides
through central Kentucky. Greatest coverage/chances of strong to
potentially severe storms will be from 20-23z at SDF and 21-00z at
LEX. At BWG, coverage is less certain but scattered storms will
likely be around the terminal from 21-02z.

Gradient winds are also very gusty out of the southwest this
afternoon. Expect gusts at SDF/LEX to near 30 kts before convection
develops.

For the overnight period, there is a chance of fog or stratus as low-
level moisture hangs around and winds lighten up. Guidance points to
this happening more so at BWG and LEX but SDF could see a period of
low vis or clouds a few hours either side of 12z. A lot of this
depends on how convection plays out this afternoon/evening.

For Friday mid-morning onward, VFR conditions are expected at all
TAF sites.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........MJ
Short Term.....13
Long Term......13
Aviation.......ZT
Hazardous weather outlook, Jun 23, 11:00 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 AM EDT THU JUN 23 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-241500-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1100 AM EDT THU JUN 23 2016 /1000 AM CDT THU JUN 23 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM DEVELOPMENT IS EXPECTED BY MID-AFTERNOON ACROSS
SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY. THE MAIN THREATS WILL
BE INTENSE LIGHTNING, TORRENTIAL DOWNPOURS, AND DAMAGING WIND
GUSTS...WITH LESSER THREATS OF LARGE HAIL AND POSSIBLY A TORNADO
ESPECIALLY ALONG THE I-64 CORRIDOR FROM FAR SOUTHERN INDIANA INTO
NORTH CENTRAL KENTUCKY AND THE BLUE GRASS REGION. THE STORMS WILL
SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF
OVERNIGHT.

THE HOT AND HUMID AIR MASS IN PLACE WILL CAUSE HEAT INDEX
READINGS TO RISE INTO THE 100 TO 105 DEGREE RANGE THIS
AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER AND WEST OF I-65.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY.
THE BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON
MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13/MJ

In the hours before

Special weather statement, Jun 23, 12:03 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1203 PM EDT THU JUN 23 2016

INZ076-083-084-090-KYZ025-028>030-045-053-063-064-074>076-232200-
ORANGE-DUBOIS-CRAWFORD-HARRISON-MEADE-HARDIN-BULLITT-JEFFERSON-
NELSON-LARUE-HART-GREEN-BARREN-MONROE-METCALFE-
INCLUDING THE CITIES OF...PAOLI...JASPER...ENGLISH...CORYDON...
BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...
BARDSTOWN...HODGENVILLE...HORSE CAVE...GREENSBURG...GLASGOW...
TOMPKINSVILLE...EDMONTON
1203 PM EDT THU JUN 23 2016 /1103 AM CDT THU JUN 23 2016/

...HOT AND HUMID THIS AFTERNOON...

AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE
COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE
100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK
PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER
LEAVE CHILDREN OR PETS INSIDE A VEHICLE.

ZT
Special weather statement, Jun 23, 1:25 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
125 PM EDT THU JUN 23 2016

INZ077>079-091-092-KYZ031>043-046>049-054>057-065>067-077-078-081-
082-232200-
WASHINGTON-SCOTT-JEFFERSON-FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY-
SHELBY-FRANKLIN-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE-
BOURBON-NICHOLAS-MERCER-JESSAMINE-MARION-BOYLE-GARRARD-MADISON-
TAYLOR-CASEY-LINCOLN-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND...
CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
125 PM EDT THU JUN 23 2016 /1225 PM CDT THU JUN 23 2016/

...HOT AND HUMID THIS AFTERNOON...

AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE
COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE
100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK
PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER
LEAVE CHILDREN OR PETS INSIDE A VEHICLE.

ZT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:50 PM EDTSevere Thunderstorm WarningLMKOrange, Washington25 min
Jun 23, 3:13 PM EDTSevere Thunderstorm WarningLMKOrange, Washington32 min
Jun 23, 3:15 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington30 min
Jun 23, 3:41 PM EDTTornado WarningLMKCrawford, Harrison, Orange, Washington19 min
Jun 23, 3:49 PM EDTTornado WarningLMKWashington26 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison32 min
Jun 23, 4:03 PM EDTSevere Thunderstorm WarningLMKClark, Washington27 min
Jun 23, 4:30 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison30 min
Jun 23, 4:49 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison41 min
Jun 23, 4:59 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison31 min
Jun 23, 5:31 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.